Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


numbness on hands, is a side effect of zerit and epivir?
Mar 16, 2002

i started on zerit and epivir after having billirubin high. i was before with combivir and rescriptor. i felt last days numbness on my hand and little pain. it will be temporary. i will call my doctor next week. thanks. x

Response from Dr. Henry

Usually neuropathy due to zerit (D4T) and/or 3TC (epivir) begins in the feet and not the hands. Unlikely to be your HIV drugs if only your hands are involved. KH



Previous
is Questran safe for lipids
Next
policosanol for lipids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement